Items Authored/Edited by Hoyle, E

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | Date | No Grouping
Number of items: 2.

[img]
Preview
Hoyle, E; Hughston, L P and Macrina, A. 2015. Stable-1/2 bridges and Insurance. In: A Palczewski and L Stettner, eds. Advances in Mathematics of Finance. Warsaw, Poland: Banach Center Publications, Volume 104, Institute of Mathematics, Polish Academy of Sciences, pp. 95-120. [Book Section]

Hoyle, E; Hughston, L P and Macrina, A. 2011. Lévy Random Bridges and the Modelling of Financial Information. Stochastic Processes and their Applications, 121(4), pp. 856-884. ISSN 0304-4149 [Article]

This list was generated on Sun May 22 04:09:48 2022 BST.